MAUDE Adverse Event Report: MALLINCKRODT DAR SRL DAR; FILTER, BACTERIAL, BREATHING-CIRCUIT

MALLINCKRODT DAR SRL DAR; FILTER, BACTERIAL, BREATHING-CIRCUIT
Model Number 350S19006
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, the device had visible black spot seen with filter.The customer reported that there was no patient involvement.
 
Additional Manufacturer Narrative
The customer sent us one sample in its original opened packaging that showed black spots in the filter lid.Reported problem was verified.The customer complains the presence of black spots on the filter.The spots found on the plastic device are a typical molding defect.We perform an in process control with a sampling plan that for its nature allows a percentage of this kind of spot.We highlight that this kind of spot is incorporated into the (b)(4), and for this reason not risky for the patient.We underline that we run annual sessions of good manufacturing process(gmp) training to sensitize all our personnel on this kind of problem.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
DAR
Common Device Name
FILTER, BACTERIAL, BREATHING-CIRCUIT
Manufacturer (Section D)
MALLINCKRODT DAR SRL
via giacomo bove 2/4/6/8
mirandola 41037
IT  41037
MDR Report Key7763717
Report Number2936999-2018-00495
Device Sequence Number1431626
Product Code CAH
UDI-Device Identifier40884522012981
UDI-Public40884522012981
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K941536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number350S19006
Device Catalogue Number350S19006
Device Lot Number18B0674F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2018
Initial Date Received by Manufacturer 07/24/2018
Supplement Date Received by Manufacturer08/08/2018
09/04/2018
Initial Report FDA Received Date08/08/2018
Supplement Report FDA Received Date10/02/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1